RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 5, Pages 23–31 (Mi mz3107)  

Rate of approximation of functions in the Hardy–Orlicz classes $H_{\varphi}$

G. M. Vartanyan

I. I. Mechnikov Odessa State University

Full text: PDF file (638 kB)

English version:
Mathematical Notes, 1991, 50:5, 1107–1113

Bibliographic databases:

UDC: 517
Received: 29.12.1989

Citation: G. M. Vartanyan, “Rate of approximation of functions in the Hardy–Orlicz classes $H_{\varphi}$”, Mat. Zametki, 50:5 (1991), 23–31; Math. Notes, 50:5 (1991), 1107–1113

Citation in format AMSBIB
\Bibitem{Var91}
\by G.~M.~Vartanyan
\paper Rate of approximation of functions in the Hardy--Orlicz classes $H_{\varphi}$
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 5
\pages 23--31
\mathnet{http://mi.mathnet.ru/mz3107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155552}
\zmath{https://zbmath.org/?q=an:0778.30036|0739.30028}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 5
\pages 1107--1113
\crossref{https://doi.org/10.1007/BF01157695}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500004}


Linking options:
  • http://mi.mathnet.ru/eng/mz3107
  • http://mi.mathnet.ru/eng/mz/v50/i5/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020